# SDR CALA2014031000311

- Difficulty date: March 10, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 49,482 hours, 17,570 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME AT STATION 440RT IS CRACKED AT SUPPORT FITTING BETWEEN STRINGER 8 & STRINGER 9RT IAW LOG PAGE 9603011.  INSTALLED REPAIR ANGLES A & B AT STATION 440R IAW EA 5310-04716 REV E OP 2, IAW LP 9603011.
